# SDR DALA2016111108827

- Difficulty date: July 27, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 63,749 hours, 45,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1322-1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER INTERCOSTAL AT AFT LAVATORY SERVICE PANEL, BETWEEN BS 1322 TO 1338, LONGERONS 21 - 22L.  THE INTERCOSTAL WAS REPLACED IAW SRM.
